BibTeX records: Khandoker Mohammed Mominul Haque

download as .bib file

@article{DBLP:journals/mst/Haque12,
  author    = {Khandoker Mohammed Mominul Haque},
  title     = {Irregular Total Labellings of Generalized Petersen Graphs},
  journal   = {Theory Comput. Syst.},
  volume    = {50},
  number    = {3},
  pages     = {537--544},
  year      = {2012},
  url       = {https://doi.org/10.1007/s00224-011-9350-7},
  doi       = {10.1007/s00224-011-9350-7},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mst/Haque12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/arscom/XirongYYHL07,
  author    = {Xirong Xu and
               Yuansheng Yang and
               Xi Yue and
               Khandoker Mohammed Mominul Haque and
               Lixin Shen},
  title     = {Super Edge-Magic Labelings of Generalized Petersen Graphs P(n, 3)},
  journal   = {Ars Comb.},
  volume    = {85},
  year      = {2007},
  timestamp = {Wed, 14 Mar 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/arscom/XirongYYHL07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/arscom/YuanshengXYHH06,
  author    = {Yuansheng Yang and
               Xirong Xu and
               Xi Yue and
               Huijun Li and
               Khandoker Mohammed Mominul Haque},
  title     = {The Graphs C(t)7 are Graceful for t = 0, 1, (mod 4)},
  journal   = {Ars Comb.},
  volume    = {79},
  year      = {2006},
  timestamp = {Wed, 14 Mar 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/arscom/YuanshengXYHH06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier